Home Busca Avançada Normas de Publicação Assinaturas Fale Conosco
Contact Us
 
 

 

CopyRight
Moreira Jr Editora
Proibida a reprodução sem autorização expressa


 
sêlo de qualidade
Like page on Facebook


Summary

Among all drug reactions reported in the literature, Dress Syndrome is an unusual adverse drug reaction, mostly secondary the use of anticonvulsants and sulfonamides, which manifests with severe multivisceral involvement and possible progression to death. Therefore it makes, of unarguable importance its early recognition, so the interventional supportive measures can be promptly instituted and thereby reducing the morbidity and mortality of the disease. We report the case of a male patient, 39 years old, which made continuous use of carbamazepine for seizures two months ago before the onset of the clinical manifestations with cutaneous , renal, pulmonary, hepatic and hematologic involvement and that responded well to the use of intravenous corticosteroids and supportive measures. It is known that the drug suspected to trigger the frame is often involved in other drug eruptions, also classified as adverse drug reactions, and has as its main differential diagnosis, the Anticonvulsant Hypersensitivity Syndrome . Therefore, this study was done in order to describe the main differences between these two clinical entities.



Moreira JR Editora